Isotretinoin (13-cis-retinoic acid) associated atrial tachycardia

Makaleler > Tam Makale · 2005

Yazarlar: Can HASDEMİR, A SAGGAN, C SEKURI, M ILDIZLI, C ULUCAN, Can CEYLAN

PACE-PACING AND CLINICAL ELECTROPHYSIOLOGY, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2005, cilt 28, ss 348-349

DOI: 10.1111/j.1540-8159.2005.09365.x

Özet

We describe a 16-year-old boy who presented with palpitations for 1 week while being on isotretinoin treatment for nodulocystic facial acne for 3 months. Twenty four-hour Holter monitoring showed frequent premature atrial beats and episodes of nonsustained atrial tachycardia. He never had any episodes of palpitations previously. His complaints almost disappeared within a week after stopping the treatment. He remained asymptomatic since the discontinuation of the drug. The temporal relationship between isotretinoin treatment and patient's symptoms in the presence of documented arrhythmia suggests a drug-related cause. As a result, clinicians should be aware of the possible arrhythmogenic effect of isotretinoin.

Detay görüntüle